Open Journal of Clinical Diagnostics

Vol.4 No.1(2014), Paper ID 44038, 4 pages

DOI:10.4236/ojcd.2014.41010

 

Abdominal Skin Necrosis after Enoxaparin Treatment

 

Haddad Maruan, Nierenberg Gabriel, Falah Mazen, Rosenberg Nahum

 

Orthopedic Surgery Department, Rambam-Health Care Campus, Haifa, Israel

 

Copyright © 2014 Haddad Maruan, Nierenberg Gabriel, Falah Mazen, Rosenberg Nahum et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Maruan, H. , Gabriel, N. , Mazen, F. and Nahum, R. (2014) Abdominal Skin Necrosis after Enoxaparin Treatment. Open Journal of Clinical Diagnostics, 4, 53-56. doi: 10.4236/ojcd.2014.41010.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.